# SDR FDEA201311142775

- Difficulty date: November 14, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 72,685 hours, 16,095 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: AEA732515
- Condition: Corroded
- Location: Bs 1411-1491
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO TRACK AT BS 1411-1491, X=-75.25, FLANGE AREA FOUND CORRODED.  CARGO TRACK REPAIRED BY SECTIONAL REPLACEMENT BS 1391 - 1531 IAW SRM 53-00-52, FIGURE 201, REPAIR 1, REVISION 53.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100 REVISION 118.
